# SDR SWIA202265892

- Difficulty date: April 13, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H WING SLAT CAN 1/3 HAS A CRACK IN THE AFT ATTACH TAB, MARKED.     (C-CHECK RO 6/6/2022)    COMPLIED WITH ALL STEPS OF REO 670-57-42-577 REV-- DATED: 2016-12-02. COMPLIED WITH 51-900-1002-SKY SEE CONTINUE CARD FOR DETAILS.
